The use of a canonical form in the construction of locally optimal designs for non-linear problems

Ford, I., Torsney, B. and Wu, C.F.J. (1992) The use of a canonical form in the construction of locally optimal designs for non-linear problems. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54(2), pp. 569-583.

Full text not currently available from Enlighten.

Abstract

Optimal experimental designs for non-linear problems depend on the values of the underlying unknown parameters in the model. For various reasons there is interest in providing explicit formulae for the optimal designs as a function of the unknown parameters. This paper shows that, for a certain class of generalized linear models, the problem can be reduced to a canonical form. This simplifies the underlying problem and designs are constructed for several contexts with a single variable using geometric and other arguments.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ford, Professor Ian and Torsney, Dr Bernard
Authors: Ford, I., Torsney, B., and Wu, C.F.J.
Subjects:R Medicine > R Medicine (General)
College/School:College of Medical Veterinary and Life Sciences > Institute of Health and Wellbeing > Robertson Centre
College of Science and Engineering > School of Mathematics and Statistics > Statistics
Journal Name:Journal of the Royal Statistical Society: Series B (Statistical Methodology)
ISSN:1369-7412

University Staff: Request a correction | Enlighten Editors: Update this record